|     

periods

Hello I was pregnant of about 7 weeks and some days, I had a medical abortion. I had misoprostol yesterday and after 3 hr my periods were on so is it that I had abortion or I still have to worry.

Add Comment
  • 1 Answer(s)

    Hi,
    Medical Abortion is a form of early abortion caused by the combination of two medications, mifepristone and misoprostol that is an option for women who are 8 weeks pregnant or less.

    Upon taking the second medication misoprostol tablet, cramping, bleeding, and clotting may begin as soon as 20 minutes. Within the next 6 to 8 hours, most women will miscarry. You can expect bleeding heavier than a menstrual period with large clots. During this time, you will pass the embryo although you may not see it since it is very small. The amount of bleeding when using the Medical Abortion is greater than with aspiration abortion.

    A follow-up exam is scheduled for two weeks later to make sure the process is complete. Also, if the bleeding is very heavy, you need to inform your doctor about this for further care.
    Best.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.